# SDR 2003FA0000341

- Difficulty date: March 8, 2003
- Submitted: April 1, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P01018
- Part serial: B60728
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER FAILED.  MANUFACTURER RECOMMENDED PSI CELL TEST.  DOM:NOV 1980
